# SDR CA051212003

- Difficulty date: December 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 466 hours
- Engine: Lyc IO540*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Elt
- Part number: PS400010
- Part serial: 409061
- Condition: Malfunctioned
- Location: Cabin
- Part time: 400 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS IN A TURN WHEN THE ELT WENT OFF.  THE PILOT STATED THE TURN WAS NOT OUTSIDE OF A NORMAL MANOUVER.  ELT WAS RESET BY REMOTE SWITCH IN THE COCKPIT.
